MathSciNet Relay Station
MathSciNet bibliographic data
MR1467478 (98k:60120) 60J15 (11K50 60B15)
Su, Francis Edward Convergence of random walks on the circle generated by an irrational rotation. Trans. Amer. Math. Soc. 350 (1998), no. 9, 3717–3741.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement